De Haan's
class of distributions I
Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1989_19_1a_6,
author = {Stankovi\'c Bogoljub},
title = {De {Haan's}
class of distributions {I}},
journal = {Novi Sad Journal of Mathematics},
pages = {73-85},
year = {1989},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_6/}
}
Stanković Bogoljub. De Haan's class of distributions I. Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_6/